# SDR FDEA201307101520

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 12,756 hours, 1,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB IAW MM33-51-04-2.  TEST PASSED.
